# SDR SWAA2025110330438

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 32,862 hours, 16,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS 4 INCH TRIPPING HAZARD, THE PHOTO LUMINESCENT STRIP IS STICKING UP ABOUT 4 INCHES AND IS A POTENTIAL TRIPPING HAZARD.  ATTACHED AS NECESSARY IAW AMM 33-51-400-899. FLOOR PROXIMITY LIGHT IAW AMM 33-51-15.
